On additive functions for stable translation quivers
Colloquium Mathematicum, Tome 79 (1999) no. 2, pp. 203-210
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The aim of this note is to give a complete description of the positive additive functions for the stable nonperiodic translation quivers with finitely many orbits. In particular, we show that all positive additive functions on the stable translation quivers of Euclidean type (respectively, of wild type) are periodic, and hence bounded (respectively, are unbounded, and hence nonperiodic).
@article{10_4064_cm_79_2_203_210,
author = {Grzegorz Bobi\'nski},
title = {On additive functions for stable translation quivers},
journal = {Colloquium Mathematicum},
pages = {203--210},
year = {1999},
volume = {79},
number = {2},
doi = {10.4064/cm-79-2-203-210},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-79-2-203-210/}
}
Grzegorz Bobiński. On additive functions for stable translation quivers. Colloquium Mathematicum, Tome 79 (1999) no. 2, pp. 203-210. doi: 10.4064/cm-79-2-203-210
Cité par Sources :